MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY, INC. CODA ANTERIOR CERVICAL PLATE SYSTEM

PIONEER SURGICAL TECHNOLOGY, INC. CODA ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 58-102250018
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.
 
Event or Problem Description
On (b)(6) 2024, dr.(b)(6) performed a c3-6 acdf using proti acis and a coda plate.It was reported to pioneer on (b)(6) 2024 that the patient was scheduled for a revision surgery to happen on (b)(6) 2024 to extend the construct down to c7.Preoperative x-rays for the extension surgery showed that the coda screws in the c6 body appeared to be broken and were backing out of the plate.A revision surgery then occurred.Patient outcome is unknown following revision surgery.

Brand Name
CODA ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY, INC.
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY, INC.
375 river park circle
marquette MI 49855
Manufacturer Contact
375 river park circle
marquette, MI 49855
MDR Report Key20694266
Report Number1833824-2024-42210
Device Sequence Number3757364
Product Code KWQ
UDI-Device Identifier00840298702442
UDI-Public(01)00840298702442
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K230993
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number58-102250018
Device Lot Number9463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown